Hello, the simple answer is yes. Please taper from this medication rather than quit 'cold turkey', the withdrawal symptoms will be much reduced. Please speak with your doctor about a tapering plan...
noname; It does depend on how long you have been on the Soma, CARISOPRODOL most the time they are not as bad as many medications, But you could easy get some of your muscle spasms SOME nausea or dizziness it really is best to taper down before just stopping it. So as WCV HAS SAID it is best you talk with your doctor and get a tappering down dose rather then just stopping this medication you want to make it as easy as possible good lUCK chuck1957
- Carisoprodol Information for Consumers
- Carisoprodol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carisoprodol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2016 • 5 answers
Updated 15 Feb 2012 • 2 answers
I am taking Cymbalta for Fybro but I have heard horrible stories of withdrawals if you have to stop?
Updated 10 Sep 2012 • 11 answers
Updated 29 Jun 2014 • 2 answers
Updated 7 Feb 2019 • 2 answers